# SDR GXPA00017

- Difficulty date: June 13, 2000
- Submitted: June 27, 2000
- Operation: Air carrier
- Aircraft: N619GA
- Make and model: Amd FALCOND
- Aircraft serial: 215
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED SHREVEPORT, BUT HAD TO RETURN BACK TO SHV DUE TO LANDING GEAR DOORS WILL NOT RETRACT.  CORRECTIVE ACTION IS BEING DONE AT SHV.  (X)
